Critical behavior in some D = 1 large-N matrix models

Das, Sumit R. ; Dhar, Avinash ; Sengupta, Anirvan M. ; Wadia, Spenta R. (1990) Critical behavior in some D = 1 large-N matrix models Modern Physics Letters A, 5 (12). pp. 891-900. ISSN 0217-7323

Full text not available from this repository.

Official URL:

Related URL:


We study the critical behavior in D = 1 large-N matrix models with potentials of the form V(M) = ∑kN1-kgktr(M2k) for hermitian matrices, and also those of the form V(U)= N/λ ∑k αk(2N-tr(Uk) - tr(Uk)) for the unitary matrices. For the planar theory, both cases show multicritical points characterized by an integer m ≥ 2 with ϒ= 2-m/2+m and ν = m-2/m+2. We also look at the subleading terms in susceptibility in order to find out the dimensions of some of the operators in the theory. The question of identification for m > 2, however, remains unsettled.

Item Type:Article
Source:Copyright of this article belongs to World Scientific Publishing Co Pte Ltd.
ID Code:8688
Deposited On:28 Oct 2010 11:03
Last Modified:31 May 2011 05:44

Repository Staff Only: item control page